# SDR SWAA2019041531703

- Difficulty date: March 27, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8123
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL ANGLE BELOW SHIELD CORRODED BETWEEN BS. 767 TO BS. 787, RBL 23.   R&R ANGLE PER SRM & DWG.
